×

Badly approximable systems of linear forms. (English) Zbl 0172.06401


Keywords:

number theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cassels, J.W.S., On a method of Marshall Hall, Mathematika., 3, 109-110, (1956) · Zbl 0073.03401
[2] Cassels, J.W.S., Simultaneous Diophantine approximation (II), (), 435-448, (3) · Zbl 0065.28302
[3] Davenport, H., Simultaneous Diophantine approximation, Mathematika., 1, 51-72, (1954) · Zbl 0056.04303
[4] Davenport, H., A note on Diophantine approximation, (), 77-81
[5] Davenport, H., A note on Diophantine approximation II, Mathematika., 2, 50-58, (1964) · Zbl 0122.05903
[6] Dirichlet, L., Verallgemeinerung eines satzes aus der lehre von den kettenbrüchen etc, (), 93-95
[7] Jarnik, V., Zur metrischen theorie der diophantischen approximationen, Prace mat. fiz., 36, 91-106, (1928) · JFM 55.0718.01
[8] Khintchine, A., Über eine klasse linearer diophantischer approximationen, Rend. circ. mat. pal., 50, 170-195, (1926) · JFM 52.0183.01
[9] Khintchine, A., Zur metrischen theorie der diophantischen approximationen, Math. Z., 24, 706-714, (1926) · JFM 52.0183.02
[10] Mahler, K., Ein übertragungsprinzip für konvexe Körper, Casopis pro pest mat. a fys., 68, 93-102, (1939) · JFM 65.0175.02
[11] Perron, O., Über diophantische approximationen, Math. ann., 83, 77-84, (1921) · JFM 48.0194.01
[12] Schmidt, W.M., On badly approximable numbers, Mathematika., 12, 10-20, (1965) · Zbl 0163.04802
[13] Schmidt, W.M., On badly approximable numbers and certain games, Trans. am. math. soc., 123, 178-199, (1966) · Zbl 0232.10029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.